MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number PM1000N
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the monitor showed oxygenation below normal.There was no reported patient involvement and outcome.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the measurement was accurate.It was reported that the monitor showed oxygenation below normal.The reported issue was not confirmed.The most likely cause could not be established from the information available.The evaluation detected unreported conditions: damaged front case and expired battery.The issues were resolved by replacing the battery and case.The most likely cause for these additional conditions is were traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI  
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24646084
Report Number8020893-2026-00030
Device Sequence Number18591030
Product Code DQA
UDI-Device Identifier10884521182530
UDI-Public(01)10884521182530(17)340628
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1000N
Device Catalogue NumberPM1000N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown